# SDR AWXA200700433

- Difficulty date: March 26, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 55,880 hours, 24,777 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303200200
- Part serial: 013
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON  RIGHT MAIN LANDING GEAR REAR PINTLE PIN THREADS.  REPLACED RIGHT MAIN LANDING GEAR REAR PINTLE PIN IAW AWA TASK CARD R4M32304.
